# SDR CKSA98679

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B152612
- Condition: Corroded
- Location: Bs 1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE OF WEB ASSY LOCATED ZONE 100, STA 1372 TO STA 1416, WL 152, RBL 127 HAS NUMEROUS AREAS OF SEVERE CORROSION AND PITTING.  REPAIRED IAW BOEING DOCUMENT ASA CKF-EXB-223 SUPP SHTS 6 AND 7.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXB-123, CPCP TASK CARD NR C53-190-01-02.
